MathSciNet Relay Station
MathSciNet bibliographic data
MR851508 57R80 (18F25 19D10 22E40)
Farrell, F. T.; Jones, L. E. Algebraic $K$-theory of spaces stratified fibered over hyperbolic orbifolds. Proc. Nat. Acad. Sci. U.S.A. 83 (1986), no. 15, 5364–5366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement